| Catalog Number |
KCFW-7.0-38-55-RB-RAABE |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During the complaint investigation conducted on 10mar2017, it was noted that this event should have been filed as a malfunction report as it meets the criteria for reportability under fda 21 cfr part 803.Manufacturer ref.(b)(4).The event is currently under investigation.
Event or Problem Description
It was reported that the device was unwrapped and was about to be placed on the 035 wire when check-flo valve parted from the sheath tubing.The case was reported to have been abandoned afterwards.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence as this event occurred prior to patient contact.Additional information provided on 05apr2017, no other procedures were performed as a consequence.
Additional Manufacturer Narrative
Initial date of awareness is (b)(6) 2016.Although inadvertently indicated as ¿yes¿ on initial report, device was not evaluated until (b)(6) 2017.A review of the complaint history, drawings, device history record, documentation, manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.One flexor raabe guiding sheath was returned for investigation with the check-flo separated from the sheath tubing.The flare was found to be out-of-round and white compression marks were noted on the interior of the flare.Also, slight wrinkling was observed at the distal tip of the sheath tubing.The size of the flare was found to be within specification.The inner diameter of the connector cap was found to be within specification.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided and the results of our investigation, a definitive root cause could not be determined.Measures have been conducted to address this failure mode.Monitoring will continue to be performed for similar complaints.
Event or Problem Description
It was reported that while preparing for a superficial femoral artery (sfa) angiography, the device was unwrapped and was about to be placed on the 035 wire when the check-flo valve parted from the sheath tubing.The case was reported to have been abandoned afterwards.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence as this event occurred prior to patient contact.Additional information provided that no other procedures were performed as a consequence.